# SDR MASA2012031034547

- Difficulty date: March 10, 2012
- Submitted: April 16, 2012
- Operation: Air carrier
- Aircraft: N37178
- Make and model: Cndair CL6002B19
- Aircraft serial: 7178
- Aircraft time: 37,309 hours, 28,320 cycles
- System (JASC): 3234 · Landing Gear Selector
- Part: Selector Valve
- Condition: Malfunctioned
- Location: Nlg
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

REPORTED NOSE GEAR DID NOT EXTEND WHEN COMMANDED.  THE CREW EXTENDED THE GEAR BY THEIR ALTERNATE MEANS.  MAINTENANCE PLACED THE GEAR RETRACTION SYSTEM ON MEL AND THE PLANE WAS FERRIED TO PHOENIX FOR REPAIR.  R2 NLG SELECTOR VALVE
